American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Máté Gerencsér and István Gyöngy. Localization errors in solving stochastic partial differential equations in the whole space. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Martin Sauer and Wilhelm Stannat. Analysis and approximation of stochastic nerve axon equations. Math. Comp. 85 (2016) 2457-2481.
Abstract, references, and article information   
View Article: PDF

[3] Henri Schurz and Abdallah M. Talafha. Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain. Contemporary Mathematics 668 (2016) 179-197.
Book volume table of contents   
View Article: PDF

[4] Hoang-Long Ngo and Dai Taguchi. Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients. Math. Comp. 85 (2016) 1793-1819.
Abstract, references, and article information   
View Article: PDF

[5] Adam Andersson and Stig Larsson. Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comp. 85 (2016) 1335-1358.
Abstract, references, and article information   
View Article: PDF

[6] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[7] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346. MR 3223334.
Abstract, references, and article information   
View Article: PDF

[8] D. Schiavazzi, A. Doostan and G. Iaccarino. A sparse multiresolution stochastic approximation for uncertainty quantification. Contemporary Mathematics 586 (2013) 295-303.
Book volume table of contents   
View Article: PDF

[9] H. T. Banks, A. F. Karr, H. K. Nguyen and J. R. Samuels Jr.. Sensitivity to noise variance in a social network dynamics model. Quart. Appl. Math. 66 (2008) 233-247. MR 2416772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. Shevchenko. Rate of convergence of discrete approximate solutions of stochastic differential equations in a Hilbert space. Theor. Probability and Math. Statist. 69 (2004) 187-199. MR 2110916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arturo Kohatsu-Higa. Weak approximations. A Malliavin calculus approach. Math. Comp. 70 (2001) 135-172. MR 1680895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. M. Davie and J. G. Gaines. Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations. Math. Comp. 70 (2001) 121-134. MR 1803132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia